# SDR AALA20130406001

- Difficulty date: April 6, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 7,333 hours, 2,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NOT ARMED ANNUNCIATOR LIGHT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT NOT ARMED ANNUNICATOR LIGHT.  OPS CHECK NORMAL.
